# SDR TSAA9853078

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringers
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT STRINGERS 23 AND 24R TO FACILITATE AFT OUTFLOW VALVE DOUBLER INSTALLATION.  REPAIRS STRINGERS PER SRM 53-10-3 USING NEW DOULBER.  (M)
